MAUDE Adverse Event Report: ETHICON INC. LAPRA-TY; CLIP, IMPLANTABLE

ETHICON INC. LAPRA-TY; CLIP, IMPLANTABLE
Catalog Number XC200
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2026 and suture clips were used.During the procedure, it was reported by a sales rep that, during an unknown surgery, when the hospital attempted to connect the clips by the applier, it was found that the clip in the clip cartridge was broken.Another device was used to complete the case.There were no adverse consequences to the patient.Visual analysis of the returned sample determined that the xc200 cartridge was received empty, along with the clips broken inside of a plastic jar.In addition, the foil was examined and showed multiple wrinkles and small holes on the bottom cavity of the foil package related possibly to excessive manipulation.No further information is available.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).H3 investigation summary: visual analysis of the returned sample determined that the xc200 cartridge was received empty, along with the clips broken inside of a plastic jar.In addition, the foil was examined and showed multiple wrinkles and small holes on the bottom cavity of the foil package related possibly to excessive manipulation.The product code xc200 contains absorbable clips and as the sample was received open the degradation process had already begun, the time of exposure to the environment could not be determined and no functional test can be performed due to sample condition.The event report could not be confirmed as the cartridge was received with the clips broken.It should be noted that all ethicon product is 100% inspected prior to release.As part of ethicon¿s quality process, all devices are manufactured, inspected, and released to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.

Brand Name
LAPRA-TY
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN ANGELO
3348 pulliam st
san angelo TX 76905
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key25083714
Report Number2210968-2026-04891
Device Sequence Number10532953
Product Code FZP
UDI-Device Identifier10705031206885
UDI-Public(01)10705031206885(17)260331(10)TD2ABJ
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K931492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue NumberXC200
Device Lot NumberTD2ABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown